# SDR REXA2013062801305

- Difficulty date: June 28, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 14,166 hours, 9,236 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684EB IS CHAFED.  REPAIRED IAW REO 690-57-52-146.
